EconPapers    
Economics at your fingertips  
 

The Fixed Points of Solutions of Some -Difference Equations

Xiu-Min Zheng, Hong-Yan Xu and Jun-Feng Xu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The purpose of this paper is to investigate the fixed points of solutions of some -difference equations and obtain some results about the exponents of convergence of fixed points of and , -differences , and -divided differences .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/262570.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/262570.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:262570

DOI: 10.1155/2014/262570

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:262570